# SDR DJFA2006274

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N434LX
- Make and model: Beech 400A
- Aircraft serial: RK274
- Aircraft time: 5,174 hours, 4,348 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THAT FOLLOWING LANDING THE CO-PILOTS SIDE BRAKES FAILED COMPLETELY, AND WHEN THE PILOT APPLIED THE BRAKES, BRAKES SEEMED TO GRAB AND WERE INCONSISTENT.  THE LEFT BRAKE HUNG UP AND DRAGGED.  BRAKING WAS RETURNED TO NORMAL AFTER THE ANTI-SKID SYSTEM WAS SELECTED OFF.  MAINTENANCE ISSUED MEL 32-1 FOR THE ANTI-SKID SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.  ON 30 JUNE, 2006 MAINTENANCE PERFORMED A BRAKE SYSTEM FUNCTIONAL TEST OF THE MANUAL BRAKING SYSTEM, POWER BRAKE SYSTEM AND ANTI-SKID SYSTEM.  NO DEFECTS WERE NOTED WHEN THE BRAKES AND POWER BRAKE CONTROL VALVE WERE INSPECTED.  A HIGH SPEED TAXI WAS PERFORMED WITH NO NOTED DEFECTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
